Lemsip Max All in One Lemon sachets are specially formulated to help provide relief of flu symptoms, as well as cough and cold.
Lemsip Max All In One Lemon Sachets- Soluble Paracetamol -Each sachet contains 1000mg of paracetamol to help relieve pain including headache, sore throat and body aches.
- Flu, Cough And Cold -All-in-one formula helps relieve symptoms including fever, nasal congestion, body aches and headache.
- Active Ingredients -Each sachet contains paracetamol, phenylephrine hydrochloride and guaifenesin.
- 8 Lemsip Sachets -Each powder sachet can be mixed with hot water to help provide soothing relief.
- Additional Ingredients -Also includes aspartame (E951), sucrose and sodium.
Free UK Delivery on all orders over £40